# SDR SWAA991235

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645524C
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT AILERON TAB DELAMINATED INBD OF PUSHRODS.  REMOVED AND REPLACED AILERON TAB PER MM.
